Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Took ibuprofen, sudafed, nyquil for cold. Got itchy rashes. Side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I am just getting over a bad cold where I took ibuprofen, sudafed, nyquil. I am now over thw worst part and am taking no more meds. However, I now have an itchy rash on my body and when I woke up this morning I am now getting pus pockets on my throat. Any ideas?
Posted Sat, 19 Jan 2013 in Medicines and Side Effects
Answered by Dr. Sudarshan 2 hours later
Thanks for writing in.

The condition can be urticaria , pityriasis versicolor, drug rash ,contact dermatitis etc.
Also I would like to know -
Since when you have this rash?
Does it blanch on pressure?
Do you have any history of drug reaction in past?
Which part of body is involved?
Is it raised and with patches or bumps over skin?
Can you upload photos of the affected area?

The photographs of the affected area would be very helpful to predict the condition.Upload the photographs and we can continue the discussion here.

Till the time you can apply a cooling soothing lotion like lactocalamine lotion twice a day.You can take tab zyrtec twice daily to control itching .Both are available as a OTC products.
Hope this helps.

Dr Sudarshan
MD dermatologist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor